Format of Original
Walter de Gruyter
Journal of Applied Mathematics, Statistics and Information
Original Item ID
Various characterizations of the distributions of the ratio of two independent gamma and exponential random variables as well as that of two independent Weibull random variables are presented. These characterizations are based, on a simple relationship between two truncated moments ; on hazard function ; and on functions of order statistics.
Hamedani, Gholamhossein, "Characterizations of Distributions of Ratio of Certain Independent Random Variables" (2013). Mathematics, Statistics and Computer Science Faculty Research and Publications. 124.
Published version. Journal of Applied Mathematics, Statistics and Information, Vol. 9, No. 1 (August 2013): 15-25. DOI. © 2013 Walter de Gruyter. Used with permission.